# SDR 06FDEA2734

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RIGHT WING TANK AT THE END OF STRINGER 13 (UPPER STRINGER) AT APPROX WING STA XORS 577.  TRIMMED OUT AND REPAIR CARRIED OUT PER SRM 57-20-00   VOLUME I,   FIGURE 10.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
